... years old what do you think?
You may experience some side effects such as nausea, headache and diarrhea when you first start cymbalta. These side effects usually subside in the first couple of weeks. It may take upwards of a month for the Cymbalta to reach maximum effectiveness.
I have taken Cymbalta for years. Found it to be a very good antidepressant. The list of side effects is forboding but you will most likely never experience them. I wouldn't be afraid, living with depression is far worse then any of the common side effects.
Hi rockin57! Nice to chat with you!
I take 120 mgs of Cymbalta every night to help manage my chronic pain. At the moment, this dosage is considered to be the daily maximum.
Right now, I'm experiencing dry mouth. This side effect can be relieved simply with a mouth spray such as MouthKote.
I have a decreased appetite presently, however, this isn't a major concern at the moment for me, rockin57. Sometimes I feel slightly nauseous but I'm not positive if this can be attributed to Cymbalta or not.
I diligently take my pills around the same time every night. Most of the side effects listed on the Cymbalta insert are rare or very rare.
Oh, and my dreams, while sleeping, seem different in the fact that I don't feel as if I'm in total control over them. If I haven't slept for a total of approximately 8 hours, it's harder for me to wake up quickly.
I'm also 54 years old, rockin57.
All the best with your health! from Wendy :)
Hi I am on cymbalta 90 mg. I had no side effects to let you know and I still don't. Like everyone said if you do can any side effects nausea is a popular one which i need not experience, it will go away in 2-3 weeks, ok. Please hun don't worry. Its a very good drug to add just to let you know. I feel soo much better with my depression while I'm on it. I hope you do too. Bye hun.
- Cymbalta Information for Consumers
- Cymbalta Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cymbalta (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Sep 2009 • 27 answers
Posted 15 Aug 2010 • 1 answer
Posted 23 Sep 2010 • 1 answer
Posted 18 Nov 2011 • 2 answers
Posted 3 Feb 2014 • 3 answers